# SDR USA2002F00088

- Difficulty date: August 29, 2002
- Submitted: September 18, 2002
- Operation: Air carrier
- Aircraft: N785AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 25024
- System (JASC): 5610 · Flight Compartment Windows
- Part: Hose
- Part number: 5553K172
- Condition: Out Of Position
- Location: Water Drain
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT, A HIGH PITCHED SQUEAL DEVELOPED FROM THE FIRST OFFICERS SLIDING WINDOW.  DECISION WAS MADE BY CREW TO RETURN TO FIELD BECAUSE NOISE WAS INTERFERING WITH RADIO COMMUNICATIONS TO ATC AND EACH OTHER.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE FOUND THE WINDSHIELD WATER DRAIN HOSE STUCK IN THE FIRST OFFICERS SLIDING WINDOW JAMB.  REPOSITIONED DRAIN HOSE AND SECURED OUT OF WAY.  PRESSURIZED AIRCRAFT.  LEAK CHECK GOOD.  NO FURTHER DEFECTS NOTED.
